Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Swollen from waist, blotchy spider like red arms. Taking lopressor. Tests normal. What is disease causing symptoms?

My name is Amy, 32 yrs old. My doctor put me on Lopressor 50mg, never had hypertension before in my life it continues to spike daily. I m 5 9 150lbs., so not overweight and my ANA came back abnormal nRNP 164.00 and ANA a 30. Swollen from waist up, I have Raynaulds (diagnosed when I was 18)and blotchy spider like red arms. I desperately want to know what s going on. Saw a Rheum 2 days ago, no help there. He ran a urinalysis and lipid profile. Both came back ok.... He is dismissing an auto- immune disorder .
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of ALLERGY -URTICARIA is more fit your condition.

An allergy is as an overreaction to usually harmless substance that the immune system determines is harmful, even if it is not. When the immune system is challenged with an allergen (substance which causes an allergic reaction) it becomes sensitized, committing the allergen memory. From that moment forward, the immune system recognizes the allergen and sets up a defense by releasing the chemical into the blood that may cause various symptoms.

what you can do to get rid off your sufferings?

i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints without any side effects.

consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints. or mail me at

I hope this is helpful for you, thank you          

Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor